# SDR AALA20120515014

- Difficulty date: May 15, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 49,420 hours, 6,151 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Supply
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ELECTRIC STANDBY SYSTEM EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  CHANGED M24406A12 DC STANDBY CARD AND A/M24406A1 POWER SUPPLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
